Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Hypertension and bleeding risk. On Cephalexin, Votaren Rapid. Hypovolemic shock?

Hi, i have a confusion about the case if the patient has CCF and are on a combination of drug therapy, including: ACE inhibitor, diuretic (to treat his swelling feet), metoprolol, hawthorn. He was found to have a hypotension at home following a 'dizzy spell'. His blood test of Urea and Creatinine were both very high. His medical Hx are CCF, Hypertension, mild kidney faliure, AF, and badly infected wound.

So my question is this patient is at high risk of hypotension and risk of bleeding as well (because he is currently treated with Cephalexin, Votaren Rapid (PRN) for his back pain). So, will he have hypovolaemic shock which is indicated by increasing level of urea in blood. But he has kidney faifure and edema as well. Are they factors to keep fluid in his body against the hypolaemia?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist, Interventional 's  Response
Multiple issue here which need to be addressed rather quickly.
1.patient dizzy spells could be because of combination of anti hypertension medication he is taking.
2.His raised urea and creatinine could well be because of ACE inhibitors or they could be result od CCF itself.
3.Use of voltral is not good choice. first instance I suggest stop voltral and ACE inhibitors ,check urea and electrolyte 1 week after stopping these drugs and let me know.
5.please arrange Holter monitor for 24 hours.
6.also check the patient lying and standing BP for three days and let me know.
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor